Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 4, 2026, 5:11 PM CST for Haskell County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2026, 5:11 PM CST (23:11 UTC)
- Expired
- Mar 4, 2026, 6:00 PM CST
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 126 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:30 AM CST | Tornado Watch | SPC | 243 days |
| Mar 4, 4:43 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 404 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 386 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
381
WUUS54 KTSA 042311
SVRTSA
OKC061-091-121-050000-
/O.NEW.KTSA.SV.W.0022.260304T2311Z-260305T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
511 PM CST Wed Mar 4 2026
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Haskell County in southeastern Oklahoma...
Southeastern McIntosh County in southeastern Oklahoma...
Northern Pittsburg County in southeastern Oklahoma...
* Until 600 PM CST.
* At 510 PM CST, a severe thunderstorm was located 6 miles northwest
of Mcalester, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Arrowhead State Park... Quinton...
Mcalester... Featherston...
Canadian... Indianola...
Crowder... Blocker...
Scipio... Eufaula...
Enterprise...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3487 9589 3502 9602 3537 9557 3514 9526
TIME...MOT...LOC 2310Z 233DEG 33KT 3500 9585
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
384
WWUS54 KTSA 042324
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
524 PM CST Wed Mar 4 2026
OKC061-091-121-050000-
/O.CON.KTSA.SV.W.0022.000000T0000Z-260305T0000Z/
Haskell OK-McIntosh OK-Pittsburg OK-
524 PM CST Wed Mar 4 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTHWESTERN HASKELL...SOUTHEASTERN MCINTOSH AND NORTHEASTERN
PITTSBURG COUNTIES...
At 523 PM CST, a severe thunderstorm was located 7 miles southwest of
Crowder, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Arrowhead State Park... Quinton...
Canadian... Featherston...
Indianola... Crowder...
Blocker... Eufaula...
Enterprise...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3497 9578 3509 9592 3537 9557 3514 9526
TIME...MOT...LOC 2323Z 231DEG 28KT 3506 9577
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$075
WWUS54 KTSA 042345
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
545 PM CST Wed Mar 4 2026
OKC061-091-121-050000-
/O.CON.KTSA.SV.W.0022.000000T0000Z-260305T0000Z/
Haskell OK-McIntosh OK-Pittsburg OK-
545 PM CST Wed Mar 4 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTHWESTERN HASKELL...SOUTHEASTERN MCINTOSH AND NORTHEASTERN
PITTSBURG COUNTIES...
At 545 PM CST, severe thunderstorms were located along a line
extending from 4 miles southwest of Eufaula to near Arrowhead State
Park, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Arrowhead State Park... Quinton...
Canadian... Indianola...
Crowder... Eufaula...
Enterprise...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3505 9568 3519 9580 3537 9557 3514 9526
TIME...MOT...LOC 2345Z 233DEG 29KT 3524 9564 3513 9562
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 11:29 AM CST, 5 hours 42 minutes earlier. Its key messages:
- Updated at 1126 AM CST Wed Mar 4 2026
- Limited severe potential this afternoon and evening across southeast OK and part of northwest AR. Locally heavy rainfall likely.
- Potentially more widespread severe weather threat may develop Friday into Saturday, with continued heavy rainfall potential.
- Unsettled weather returns early next week.
Area forecast discussion, Mar 4, 11:29 AM CST, 5 hours 42 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1129 AM CST Wed Mar 4 2026 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... Updated at 1126 AM CST Wed Mar 4 2026 - Limited severe potential this afternoon and evening across southeast OK and part of northwest AR. Locally heavy rainfall likely. - Potentially more widespread severe weather threat may develop Friday into Saturday, with continued heavy rainfall potential. - Unsettled weather returns early next week. && .SHORT TERM... (Through Tonight) Issued at 1126 AM CST Wed Mar 4 2026 Latest moeso-analysis shows outflow boundary re-inforced by morning elevated convection was located from roughly a Wilburton-Ft Smith- Harrison line late this morning with a much cooler and more stable low level airmass to the north. At least scattered additional elevated storms are anticipated this afternoon and will pose a low- end hail threat, which may nudge the boundary a little farther south through the afternoon. Airmass south of the boundary characterized by CAPE of 1000-1500 where a few breaks in cloud cover have developed this morning. Expectation remains that more surface based storms will develop near the outflow/front by mid afternoon, and any such storms would pose a large hail and damaging wind threat, however the strongest deep layer shear remains to the north closer to the upper system moving across the Central Plains. Generally weak low-level flow should limit the tornado threat. Widespread PWAT values above the 95th percentile remain over the region and this supports efficient rain producing storms. Some localized amounts of 2-3" may occur with stronger cells, though such amounts are expected to remain localized. Showers and storms will diminish from the north this evening, but at least some threat will likely linger across southeast OK through the night into Thursday morning, but severe threat would end by later this evening. && .LONG TERM... (Thursday through Wednesday) Issued at 1126 AM CST Wed Mar 4 2026 Warm front lifts back north Thursday in response to approaching stronger upper level system moving across the Great Basin, with moist war sector airmass likely spreading north across local forecast area. Severe weather threat becomes focused across the high plains Thursday afternoon, and some remnants of this are likely to push toward northeast OK by late Thursday night and early Friday morning. While this is unlikely to be severe, it does add some complications to Firday's forecast. Nonetheless, a more substantial upper system is forecast to eject into the plains Friday, albeit with the primary forcing well to our north. This will eventually push the dry line toward eastern OK by afternoon. Overall setup does favor more robust severe weather with all modes possible, but this will depend on how well the environment can recover from any morning convection. Forecasts for the Friday afternoon and evening period will need to be closely monitored. Fairly strong cold front will also plunge south late Friday and could force another round of strong storms. Overall the weekend should be cooler and drier as cold front surges south Friday evening. Moisture does not get pursed too far south and indications are that it would return to some degree next week. The wet weather should mitigate overall fire weather concerns for several days, but flood potential may begin to increase. && .AVIATION... (18Z TAFS) Issued at 1126 AM CST Wed Mar 4 2026 Low ceilings are redeveloping across NW Oklahoma this evening, and are expected to lower to 1-2 kft overnight. Ceilings will also develop in southeast OK and northwest AR, but will be slightly higher, at 2-4 kft. These will persist through sunrise, then break up mid morning. Light southerly winds will develop tonight, with some marginal low level wind shear possible for a few hours near daybreak. Breezy southerly flow will then continue for much of the day. Isolated showers and thunderstorms may develop Tuesday evening, with the best chance across northeast OK and portions of northwest AR (30% chance). Within these storms areas of lightning, brief heavy rain, gusty winds, and lower ceilings may develop. && .PRELIMINARY POINT TEMPS/POPS... TUL 58 50 72 62 / 90 50 30 50 FSM 75 59 77 61 / 90 100 80 10 MLC 66 54 76 63 / 90 90 70 30 BVO 57 45 71 57 / 100 30 20 60 FYV 70 55 74 60 / 90 90 70 20 BYV 68 57 71 60 / 90 100 60 10 MKO 60 53 72 61 / 100 80 60 30 MIO 59 50 71 60 / 100 70 40 40 F10 60 52 74 61 / 100 70 50 40 HHW 77 60 77 62 / 70 90 60 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...06
Hazardous weather outlook, Mar 4, 4:59 PM CST, 12 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 459 PM CST Wed Mar 4 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-052300- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 459 PM CST Wed Mar 4 2026 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Limited. AREA...Far Southeast Oklahoma into West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Southeast and East Central Oklahoma as well as Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms will continue to develop and move northeast across southeast and east central Oklahoma as well as northwest Arkansas into the overnight hours east and southeast of a nearly stalled frontal boundary over the region. Both surface and elevated based instability will aid in increasing severe potentials through late evening over these same locations. Large hail and damaging winds are the primary severe threats, along with a limited tornado potential. Severe potentials should begin to weaken after midnight tonight as instability decreases. North of the frontal boundary, across northeast Oklahoma, chances for elevated showers and storms remains possible through tonight. Also, with the thunderstorm activity will be a heavy rain threat, which could create localized areas of flood concerns through tonight. Additional rainfall of a half inch to locally in excess of two inches are forecast through tonight across southeast and east central Oklahoma as well as northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SATURDAY AND SUNDAY...Thunderstorm Potential. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Showers and storms will linger into the day Thursday before diminishing. Another round of thunderstorms is expected late Thursday night and into Friday morning, focused across parts of eastern Oklahoma. Friday afternoon into Friday night will feature the highest threat for severe weather, with potential for large hail, damaging winds, and a few tornadoes. Locally heavy rain will be possible again on Friday into Friday night as well. Continue to monitor forecasts through this week and have a severe weather plan ready to go. A low severe weather threat may extend into Saturday morning across southeast Oklahoma before a cold front fully moves south of the area. Low to medium thunderstorm chances and continued warm conditions will continue Sunday into Monday, with better storm chances returning by next Tuesday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 4, 11:14 AM CST, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1114 AM CST Wed Mar 4 2026
OKZ064>066-041730-
Okmulgee OK-Okfuskee OK-Creek OK-
1114 AM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK...WEST
CENTRAL OKMULGEE AND NORTHWESTERN OKFUSKEE COUNTIES THROUGH 1130 AM
CST...
At 1114 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
north of Boley, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Welty... Mason...
Slick... Okfuskee...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3550 9647 3559 9654 3581 9625 3556 9608
TIME...MOT...LOC 1714Z 240DEG 34KT 3556 9645
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Mar 4, 11:53 AM CST, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1153 AM CST Wed Mar 4 2026
ARZ002-011-041830-
Carroll AR-Madison AR-
1153 AM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MADISON AND
SOUTHEASTERN CARROLL COUNTIES THROUGH 1230 PM CST...
At 1153 AM CST, Doppler radar indicated a strong thunderstorm over
Withrow Springs State Park, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Rockhouse... Withrow Springs State Park...
Hindsville... Huntsville...
Carrollton... Dryfork...
Rudd... Cabanal...
Metalton... Connor...
Marble... Forum...
Alabam... Osage...
Urbanette... Delmar...
Berryville... Green Forest...
Rule... Clifty...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9333 3612 9348 3610 9348 3604 9380
3621 9390 3649 9348 3625 9330 3613 9330
TIME...MOT...LOC 1753Z 243DEG 34KT 3616 9375
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Mar 4, 12:59 PM CST, 4 hours 12 minutes before
Special Weather Statement National Weather Service Tulsa OK 1259 PM CST Wed Mar 4 2026 ARZ002-041915- Carroll AR- 1259 PM CST Wed Mar 4 2026 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CARROLL COUNTY THROUGH 115 PM CST... At 1259 PM CST, Doppler radar indicated a strong thunderstorm 3 miles west of Red Bank, moving east at 50 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations in or near the path include... Delmar... Connor... Carrollton... Osage... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3612 9339 3626 9345 3631 9330 3612 9330 TIME...MOT...LOC 1859Z 249DEG 43KT 3620 9333 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 7:20 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 25 min |
| Mar 4, 7:28 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 17 min |
| Mar 4, 11:14 AM CST | Special Weather Statement | TSA | Okfuskee | 16 min |
| Mar 4, 5:51 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 39 min |
| Mar 4, 5:53 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 21 min |
| Mar 4, 5:56 PM CST | Special Weather Statement | TSA | Haskell | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.